# SDR RRXA010046

- Difficulty date: May 10, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 81,360 hours, 33,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FCD A53-4R2 INSPECTION OF LWR FUSELAGE CORROSION.  MX DISCOVERED CORROSION BEYOND LIMITS.  REMOVED CORROSION , FABRICATED NEW FINGER DOUBLER AND INSTALLED PER EO 01-143 WITH APPROVED 8110-3 DATED 5/12/01.
